PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1994-1995 | 146 | 2 | 153-158
Tytuł artykułu

Intersection topologies with respect to separable GO-spaces and the countable ordinals

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Given two topologies, $T_1$ and $T_2$, on the same set X, the intersection topology} with respect to $T_1$ and $T_2$ is the topology with basis ${U_1 ∩ U_2 :U_1 ∈ T_1, U_2 ∈ T_2}$. Equivalently, T is the join of $T_1$ and $T_2$ in the lattice of topologies on the set X. Following the work of Reed concerning intersection topologies with respect to the real line and the countable ordinals, Kunen made an extensive investigation of normality, perfectness and $ω_1$-compactness in this class of topologies. We demonstrate that the majority of his results generalise to the intersection topology with respect to an arbitrary separable GO-space and $ω_1$, employing a well-behaved second countable subtopology of the separable GO-space.
Twórcy
autor
  • St. Cross College, University of Oxford, Oxford OX1 3LZ, U.K.
Bibliografia
  • [1] M. R. Jones, Sorgenfrey-$ω_1$ intersection topologies, preprint, 1993.
  • [2] J. L. Kelley, General Topology, Springer, New York, 1975.
  • [3] K. Kunen, On ordinal-metric intersection topologies, Topology Appl. 22 (1986), 315-319.
  • [4] A. J. Ostaszewski, A characterisation of compact, separable, ordered spaces, J. London Math. Soc. 7 (1974), 758-760.
  • [5] G. M. Reed, The intersection topology with respect to the real line and the countable ordinals, Trans. Amer. Math. Soc. 297 (1986), 509-520.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-fmv146i2p153bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.